# SDR DHL2002367003

- Difficulty date: April 18, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FSD200500
- Part serial: UNK
- Condition: Defective
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1. LEFT CABIN SMOKE DETECTOR ILLUMINATED ON GROUND WITH AURAL AND VISUAL WARNING ON MWP DURING PREFLIGHT.	2. R&R LEFT CABIN SMOKE DETECTOR ASSY AS PER MM 26-11-00  GROUND OPS NORMAL.
